Rx Whoops
September 8, 2019 2:36 PM   Subscribe

I took too much wellbutrin

I am on 450mg. Spaced my pill taking regimen. 2x450 mg. What's gonna happen?

Thanks!
posted by j_curiouser to Health & Fitness (8 answers total) 2 users marked this as a favorite
 
Call poison control ASAP. Small but nonzero chance of seizure.
posted by praemunire at 2:37 PM on September 8 [4 favorites]


Came in to say the same! Call poison control ASAP.
posted by Ink-stained wretch at 2:40 PM on September 8 [3 favorites]


Called...I just need to have someone around in case I seize. The er would just observe, too.
posted by j_curiouser at 3:05 PM on September 8 [9 favorites]


Thanks!
posted by j_curiouser at 3:05 PM on September 8 [1 favorite]


You'll probably just experience a mild effect of feeling like you're on amphetamines. You'll feel very focused but spacey. Watch some TV or do some tedious but not difficult work.
posted by xammerboy at 3:25 PM on September 8 [2 favorites]


It might also screw up your sleep, possibly for several days.
posted by thelastpolarbear at 12:12 AM on September 9 [1 favorite]


follow up please!
posted by lalochezia at 5:05 AM on September 9 [4 favorites]


Hey everyone,

Thanks for your concern. I didn't suffer any bad side effects. I was awake pretty late, that's all.
posted by j_curiouser at 9:20 AM on September 9 [9 favorites]


« Older A (tongue-in-cheek) proposal that the set of...   |   What's the non-English language used in this video... Newer »

You are not logged in, either login or create an account to post comments